RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 8, Page 1442 (Mi de5265)  

Short Communications

A class of linear differential games with a constraint on the number of switchings

V. P. Dyatlov, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (192 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.977.8
Received: 15.12.1981

Citation: V. P. Dyatlov, A. G. Chentsov, “A class of linear differential games with a constraint on the number of switchings”, Differ. Uravn., 20:8 (1984), 1442

Citation in format AMSBIB
\Bibitem{DyaChe84}
\by V.~P.~Dyatlov, A.~G.~Chentsov
\paper A class of linear differential games with a constraint on the number of switchings
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 8
\pages 1442
\mathnet{http://mi.mathnet.ru/de5265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=759603}


Linking options:
  • http://mi.mathnet.ru/eng/de5265
  • http://mi.mathnet.ru/eng/de/v20/i8/p1442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019